# SDR AALA202212294410

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 40,408 hours, 15,985 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR DISARMING LEVER LOOSE. MAINTENANCE RESECURED 3R DOOR EMERGENCY ARM/DISARM HANDLE PUSH PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00.
